# SDR DALA2017062304894

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Clip
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ON LOWER LT DOUBLER RETAINER CLIP AT AFT CABIN BULKHEAD DOOR (DOORS). LT LOWER DOUBLER RETAINER CLIP WAS REPLACED PER SRM 51-41-01 AND 51-41-02.
